# SDR DALA2021093005913

- Difficulty date: September 18, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 102,004 hours, 14,799 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FOUND 01EA SHEAR TIE SURFACE CORROSION AT STA1351. BETWEEN S-39L AND S-38L,REF CPCP TASK NO 53-558-00. AFT CARGO COMPARTMENT AT STA1351. BETWEEN S-39L AND S-38L 01 EA NEW SHEAR TIE P/N:140T2102-506 MADE WITH RAW MATERIAL:7075-0- 0.063" CLAD SHEET AS PER BOEING DRAWING:140T2102 AND ON BOEING CONTROL NO:0270578555. THE CORRODED SHEAR TIE REPLACED AS PER B767-300 SRM 51-40-02. RELEASE 116.00 04/28/21. (LP# 1962955)
